# SDR AWXA200400654

- Difficulty date: June 16, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,248 hours, 7,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Part serial: 2092
- Condition: Discharged
- Location: Zone 241
- Part time: 18,244 hours, 7,113 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK THE LT OVERWING EMERGENCY BATTERY PACK AT EMERGENCY POWER SUPPLY UNIT (11WL) FAILS PUSH BUTTON TEST.  MAINTENANCE REMOVED AND REPLACED LT OVERWING EMERGENCY POWER SUPPLY UNIT (11WL), OPERATIONAL CHECK WAS GOOD.
